# SDR AT0100144

- Difficulty date: April 22, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT FLOOR SUPPORT CRACKED AT BS 889.  REMOVED SUPPORTS, WELDED REPAIRS AND REINSTALLED IAW EA 12-15321-29-C1362 AND DC9 SRM 51-30-2, 51-30-5.
